Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Dragoni

Limiting behavior of solutions of subelliptic heat equations

created by dragoni on 16 Nov 2007
modified on 18 Sep 2008

[BibTeX]

Published Paper

Inserted: 16 nov 2007
Last Updated: 18 sep 2008

Journal: NoDea
Volume: 14
Number: 3-4
Pages: 429-443
Year: 2008

Abstract:

We investigate the behavior, as $\varepsilon \to 0^+$, of $\varepsilon \log w^{\varepsilon}(t,x)$ where $w^{\varepsilon}$ are solutions of a suitable family of subelliptic heat equations. Using the Large Deviation Principle, we show that the limiting behavior is described by the metric inf-convolution w.r.t. the associated Carnot-Carathéodory distance.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1